# SDR AOYA2012F00192

- Difficulty date: September 21, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N451CM
- Make and model: Gulstm GIVX
- Aircraft serial: 4024
- Aircraft time: 2,894 hours, 1,719 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Part time: 2,893 hours, 1,718 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PILOT'S FRONT LEFT WINDSHIELD FAILED. THERE WERE VISIBLE CRACKS OVER THE ENTIRE OUTER SURFACE OF THE WINDSHIELD.  DECLARED AN EMERGENCY, AND LANDED WITHOUT FURTHER INCIDENT.
